# SDR SWIA200210845

- Difficulty date: April 25, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 7,983 hours, 11,248 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT-MOST SEAT TRACK SECTION CORRODED IN AREAS AS MARKED.  REMOVED AND REPLACED PASSENGER SEAT TRACK LT AFT.  NO OTHER DEFECTS NOTED.
